# SDR 2008UALA01678

- Difficulty date: March 25, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 22,161 hours, 8,666 cycles
- Engine: Iae V2522A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D261217800006
- Condition: Faulty
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE LOOP A FAULT DISPLAYED ON UPPER ECAM SCREEN, ENG 2.  CREW COMMENTS, ENG 2 LOOP A FAULT ECAM CAME ON INTERMITTENT.  DURING FIRST HOUR OF FLIGHT.  SUPPLEMENTAL DATA UPDATE CAUSE, SHORT INSIDE LOOP.  REPLACED FIRE LOOP A, ENG 2.  OPS CHECKED OK.
